Healthdirect Free Australian health advice you can count on.

Medical problem? Call 1800 022 222. If you need urgent medical help, call triple zero immediately

healthdirect Australia is a free service where you can talk to a nurse or doctor who can help you know what to do.

beginning of content

Brand name: Paracetamol Children's 5 to 12 Years (Your Pharmacy) TM

Active ingredients: paracetamol

On October 28, 2020 Paracetamol Children's 5 to 12 Years (Your Pharmacy) was not listed on the Australian Register of Therapeutic Goods (ARTG).

Healthdirect medicine data is refreshed once a month, see Data sources page. The medicine you searched for may have been added to the ARTG after this date.

Ask your pharmacist, doctor or health professional for advice, or search the ARTG.

Is this medicine available in Australia?

The ARTG is the register of all therapeutic goods that can be lawfully supplied in Australia. Sometimes a special provision is made to make available some medicines that are not listed in response to the needs of particular people or circumstances. To find out more check out the "Access to therapeutic goods not on the ARTG" section on the ARTG page.

Other medicines that contain: paracetamol

Data sources

For more information, see Medicine Information sources

Disclaimer

healthdirect medicines information is not intended for use in an emergency. If you are suffering an acute illness, overdose, or emergency condition, call triple zero (000) and ask for an ambulance.

Reasonable care has been taken to provide accurate information at the time of creation. This information is not intended to substitute medical advice, diagnosis or treatment and should not be exclusively relied on to manage or diagnose a medical condition. Please refer to our terms and conditions.

See also

Back to top back to top

Need more information?

These trusted information partners have more on this topic.

Top results

5-12 Years - Allergy & Anaphylaxis Australia

Starting school is one of the most important and exciting milestones for our children. When a child has severe allergies, it can turn this exciting event into a very stressful time. However, with careful planning and open communication, the stress can be eased.Management of the risk of anaphylaxis can be challenging because risk can never be totally removed. It is important that we implement a range of strategies to reduce the risk of allergic reactions. Many of us would like to&

Read more on Allergy and Anaphylaxis Australia website

Paracetamol for children - myDr.com.au

The correct dose of paracetamol for a child depends on their weight. Find out about using paracetamol in kids.

Read more on myDr website

Treating my child’s pain or fever - paracetamol or ibuprofen? - NPS MedicineWise

Ibuprofen & paracetamol are two of the most commonly used over-the-counter (OTC) medicines to treat pain & fever in children. Find out which one to give & when. 

Read more on NPS MedicineWise website

Children's medicines and medications | Raising Children Network

When kids are sick, you want to help them feel better. But it can be hard to know whether children’s medicine and medications will help. Our guide explains.

Read more on raisingchildren.net.au website

Pain management (acute) - children - Better Health Channel

If you think your child is in pain, always see your doctor for diagnosis and treatment.

Read more on Better Health Channel website

Child health issues and tips: 1-5 years | Raising Children Network

Young children are constantly catching something. How do you know when to treat child health issues at home and when to see your GP? This article explains.

Read more on raisingchildren.net.au website

Period pain: self-care - myDr.com.au

Period pain can be caused by prostaglandins, produced by the uterus, leading to cramping pain in your lower abdomen and stomach.

Read more on myDr website

Breath holding spells | Sydney Children's Hospitals Network

What is a breath-holding spell? Breath-holding spells (or ‘attacks’) occur in approximately 5% of toddlers and babies aged from 6 months to four years

Read more on Sydney Children's Hospitals Network website

Toothache: self-care - myDr.com.au

Toothache is usually caused by dental decay. Find out what products are available for toothache.

Read more on myDr website

Colds - myDr.com.au

A cold is an infection caused by a virus. It usually lasts two to three days and does not cause serious illness in healthy people. Find out what products are available for colds.

Read more on myDr website

Healthdirect 24hr 7 days a week hotline

24 hour health advice you can count on

1800 022 222

Government Accredited with over 140 information partners

We are a government-funded service, providing quality, approved health information and advice

Australian Government, health department logo ACT Government logo New South Wales government, health department logo Northen Territory Government logo Government of South Australia, health department logo Tasmanian government logo Government of Western Australia, health department logo